# SDR CA131118018

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,404 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C68
- Condition: Noisy
- Location: Fuel Boost
- Part time: 7,367 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTED THAT THE BOOST PUMP ON ENGINE START WAS "NOISY", BUT FUNCTIONING PROPERLY.  MAINTENANCE REPLACED THE PUMP AND THE SYS WAS FUNCTION CHECKED SERVICEABLE.
